# SDR SWAA2023012392984

- Difficulty date: January 19, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 24,842 hours, 11,638 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BREAK PANEL ASSEMBLY CRACKED ON LEFT SIDE CRACKED.   R & R LT BREAK PANEL ASSY AS PER A/C SRM 51-40-02.   R & R LT BREAK PANEL ASSY IAW ACFT SRM 51-40-02.
